# SDR 97FDEA00539

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Condition: Disconnected
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0156  - AFTER T/O CRUISE FROM TLV NR 2 ENGINE LOW OIL PRESSURE OR FILTER BYPASS LIGHT ILLUMINATED (1012Z - 0+40 EN ROUTE).  ACCOMPLISHED CHECKLIST OIL PRESS PLUS QTY OK, BUT LIGHT STAYED ON PER C/L SHUTDOWN NR 2 ENG (1023Z-0+50).  RETURN TLV.  A/C RELEASED FOR SERV PER MEL/COL: 79-2.  MAIN OIL FILTER CHECKED CLEAN, FILTER REPLACED, LOW OIL PRESS SWITCH REPLACED.  BYPASS SWITCH DISCONNECTED AND SECURED.  RUN UP CHECKED FOR OPERATION AND LEAKS OK.
